Research Repository

Sampling rate and misidentification of Lévy and non-Lévy movement paths: Reply

Plank, MJ and Codling, EA (2011) 'Sampling rate and misidentification of Lévy and non-Lévy movement paths: Reply.' Ecology, 92 (8). 1701 - 1702. ISSN 0012-9658

Full text not available from this repository.
Item Type: Article
Subjects: Q Science > QA Mathematics
Q Science > QH Natural history > QH301 Biology
Divisions: Faculty of Science and Health > Mathematical Sciences, Department of
Depositing User: Edward Codling
Date Deposited: 26 Sep 2011 13:36
Last Modified: 05 Feb 2019 19:15
URI: http://repository.essex.ac.uk/id/eprint/782

Actions (login required)

View Item View Item